RUS  ENG
Full version
JOURNALS // Zhurnal Matematicheskoi Fiziki, Analiza, Geometrii [Journal of Mathematical Physics, Analysis, Geometry] // Archive

Mat. Fiz. Anal. Geom., 2005 Volume 12, Number 1, Pages 73–85 (Mi jmag172)

A probabilistic approach to $q$-polynomial coefficients, Euler and Stirling numbers. II

A. Il'inskii

Department of Mechanics and Mathematics, V.N. Karazin Kharkov National University, 4 Svobody Sq., Kharkov, 61077, Ukraine

Abstract: The aim of this paper is to indicate stochastic processes which are connected with Stirling numbers of the first and the second kind and Euler numbers in a natural way. A probabilistic approach allows us to give very simple proofs of some identities for these coeficients.

MSC: 05A30, 05A19, 11B65, 11B68, 11B73

Received: 05.07.2004

Language: English



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2024